Previous |  Up |  Next


Title: Die Zufallsverträge in der Wahrscheinlichkeitsrechnung. I (German)
Title: Random contracts in probability theory. I (English)
Author: Tauber, Alfred
Language: German
Journal: Aktuárské vědy
Volume: 5
Issue: 1
Year: 1935
Pages: 1-29
Category: math
Keyword: random contracts
MSC: 91B30
MSC: 91G40
idZBL: JFM 61.1323.04
Date available: 2015-12-15T06:20:30Z
Last updated: 2016-05-19
Stable URL:
Related article:


Files Size Format View
AktuarskeVedy_05-1935-1_2.pdf 3.734Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo